CAFETIN FORTE 12 tablets, CAFFETIN FORTE

Alkaloid

Sale price £21.43 Regular price £30.00

Tax included. Shipping calculated at checkout.

Cafetin forte is a combined painkiller. Pain-relieving effect has been proven for paracetamol, propifenazone and codeine, and with caffeine their effect is improved. Cafetin forte can be used for headache, toothache, migraine, postoperative and post-traumatic pain, neuralgia, sciatica, muscle and menstrual pain.


Do not take Cafetin forte:

· If you have had an allergic reaction to this medicine or to any of the ingredients;

· If you suffer from severe liver or kidney disease;

· If you suffer from porphyria or lack of the enzyme glucose-6-phosphate dehydrogenase (rare inherited metabolic disorders);

· If you are pregnant or breast-feeding.

Cafetin forte should not be taken by children under 12 years of age.

Take special care with Cafetin forte

· If you suffer from kidney, liver or chronic respiratory diseases, including asthma;

· If you suffer from blood diseases;

· If you have a peptic ulcer or bleeding from the gastrointestinal tract;

· If you are allergic to other painkillers;

· If you abuse alcohol;

· If you experience anxiety, irritability or if you have tremor, hypertension or insomnia.

The drug can be used by children over 12 years of age.

Taking other medicines

It is very important if you are taking any of the following medicines:

Medicines containing paracetamol or caffeine;

Sedatives, antidepressants or antiepileptics;

Drugs that "dilute" the blood;

Other analgesics or antirheumatics;

Rifampicin, isoniazid (antibacterial agents for the treatment of tuberculosis).

Taking Cafetin forte with food and drinks


Cafetin forte tablets can be taken without regard to diet. You should not drink alcohol during treatment with Cafetin forte.

Pregnancy and breast-feeding

Cafetin forte tablets should not be taken during pregnancy and breast-feeding.

Driving and using machines


Cafetin forte, administered in therapeutic doses, does not affect the ability to drive and use machines. However, caution should be exercised when taking the maximum daily doses (6 tablets daily), especially in combination with alcohol.

CAFFETIN FORTE Dosage:


Adults and children over 16 years of age: the single dose is 1-2 tablets depending on the intensity of the pain. This dose is taken three times a day.
The maximum daily dose is 6 tablets.
Children 12-16 years of age: 1/2 - 1 tablet, this dose can be taken three times a day.

Cafetin forte is not intended for long-term use (not more than 3-5 days).

CAFFETIN FORTE Possible side effects:


Like all medicines, Cafetin Forte can cause side effects, although not everybody gets them.
Therapeutic doses of Cafetin forte are well tolerated. Possible side effects occur very rarely or in high-dose treatment and are as follows: nausea, vomiting, gastrointestinal disorders; irritability, nervousness, insomnia, palpitations, tachycardia (rapid heartbeat), liver and kidney functional disorders, addiction. If an allergic reaction (skin rash, urticaria, swelling or difficulty breathing) occurs, as well as fever with sore throat, soreness and purulent inflammation in the mouth and perianal area, stop taking the medicine and seek medical attention immediately. These symptoms can be a manifestation of a serious side effect, which is extremely rare.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.


CAFFETIN FORTE Composition:

The active substances are: paracetamol, propifenazone, caffeine and codeine phosphate sesquihydrate.
Each tablet contains: 250 mg paracetamol, 210 mg propifenazone, 50 mg caffeine and 10 mg codeine phosphate sesquihydrate.

The other ingredients are: calcium hydrogen phosphate dihydrate; cellulose, microcrystalline; povidone; croscarmellose sodium; silica, colloidal anhydrous; sodium starch glycolate (type A); glycerol dibehenate; sodium lauryl sulfate; magnesium stearate.


Hey.lt - Nemokamas lankytojų skaitliukas